MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, HIGH FLOW II TUBESET PNEUMO SURE 10; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG, HIGH FLOW II TUBESET PNEUMO SURE 10; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040660
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tubing broke off on the trocar in the middle of the case with loss of insufflation.
 
Additional Manufacturer Narrative
Alleged failure: describe the event or problem: tubing broke off on the trocar in the middle of the case with loss of insufflation therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be a damaged trocar was connected to the tubeset.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, HIGH FLOW II TUBESET PNEUMO SURE 10
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23306000
Report Number0002936485-2025-00843
Device Sequence Number12003900
Product Code HIF
UDI-Device Identifier37613327055635
UDI-Public37613327055635
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040660
Device Lot Number24N0238
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown